MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE¿ PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE¿ PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519361
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device was faulty and malfunctioning.

Brand Name
ORISE¿ PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key16529006
Report Number16529006
Device Sequence Number17454625
Product Code KNS
UDI-Device Identifier08714729999898
UDI-Public(01)08714729999898(17)24042(10)29619497
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
Report Date (Section F) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00519361
Device Lot Number29619497
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight167 KG
Date Report Sent to FDA02/17/2023